Naoto YANAI


Meeting Tight Security for Multisignatures in the Plain Public Key Model
Naoto YANAI 
Publication:   
Publication Date: 2018/09/01
Vol. E101-A  No. 9  pp. 1484-1493
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
multisignaturesplain public key modelprovable securitytight reductionrandom oracle modelCDH problem
 Summary | Full Text:PDF(690.6KB)

Tighter Reductions for Deterministic Identity-Based Signatures
Naoto YANAI Toru FUJIWARA 
Publication:   
Publication Date: 2018/01/01
Vol. E101-A  No. 1  pp. 64-76
Type of Manuscript:  Special Section PAPER (Special Section on Cryptography and Information Security)
Category: 
Keyword: 
identity-based signaturesdeterministic identity-based signaturesprovable securityCDH problemrandom oracle modeltight reduction
 Summary | Full Text:PDF(874KB)

Provably Secure Gateway Threshold Password-Based Authenticated Key Exchange Secure against Undetectable On-Line Dictionary Attack
Yukou KOBAYASHI Naoto YANAI Kazuki YONEYAMA Takashi NISHIDE Goichiro HANAOKA Kwangjo KIM Eiji OKAMOTO 
Publication:   
Publication Date: 2017/12/01
Vol. E100-A  No. 12  pp. 2991-3006
Type of Manuscript:  PAPER
Category: Cryptography and Information Security
Keyword: 
password-based authenticated key exchange (PAKE)threshold cryptography
 Summary | Full Text:PDF(2.1MB) | (Errata[Uploaded on January 1,2018])

Provably Secure Structured Signature Schemes with Tighter Reductions
Naoto YANAI Tomoya IWASAKI Masaki INAMURA Keiichi IWAMURA 
Publication:   
Publication Date: 2017/09/01
Vol. E100-A  No. 9  pp. 1870-1881
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
structured signaturesidentity-based structured signaturesprovable securityCDH problemrandom oracle modeltight reduction
 Summary | Full Text:PDF(1008.4KB)

A Secure Structured Multisignature Scheme Based on a Non-commutative Ring Homomorphism
Naoto YANAI Eikoh CHIDA Masahiro MAMBO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2011/06/01
Vol. E94-A  No. 6  pp. 1346-1355
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
multisignature schemestructured multisignature schemehomomorphic schemenon-commutative ring homomorphismrandom oracle model
 Summary | Full Text:PDF(366.7KB)